Ming-Jun Lai
Ming-Jun Lai
Professor of Mathematics, University of Georgia
No verified email - Homepage
Title
Cited by
Cited by
Year
Sparsest solutions of underdetermined linear systems via ℓq-minimization for 0< q⩽ 1
S Foucart, MJ Lai
Applied and Computational Harmonic Analysis 26 (3), 395-407, 2009
7132009
Spline functions on triangulations
MJ Lai, LL Schumaker
Cambridge University Press, 2007
5512007
Parallel Multi-Block ADMM with o(1 / k) Convergence
W Deng, MJ Lai, Z Peng, W Yin
Journal of Scientific Computing 71 (2), 712-736, 2017
2742017
Improved Iteratively Reweighted Least Squares for Unconstrained Smoothed Minimization
MJ Lai, Y Xu, W Yin
SIAM Journal on Numerical Analysis 51 (2), 927-957, 2013
2642013
An Unconstrained Minimization with for Sparse Solution of Underdetermined Linear Systems
MJ Lai, J Wang
SIAM Journal on Optimization 21 (1), 82-101, 2011
1662011
On the approximation power of bivariate splines
MJ Lai, LL Schumaker
Advances in Computational Mathematics 9 (3-4), 251-279, 1998
1461998
Orthogonal rank-one matrix pursuit for low rank matrix completion
Z Wang, MJ Lai, Z Lu, W Fan, H Davulcu, J Ye
SIAM Journal on Scientific Computing 37 (1), A488-A514, 2015
111*2015
Initial boundary value problem for two-dimensional viscous Boussinesq equations
MJ Lai, R Pan, K Zhao
Archive for rational mechanics and analysis 199 (3), 739-760, 2011
1002011
Augmented and Nuclear-Norm Models with a Globally Linearly Convergent Algorithm
MJ Lai, W Yin
SIAM Journal on Imaging Sciences 6 (2), 1059-1091, 2013
842013
The multivariate spline method for scattered data fitting and numerical solutions of partial differential equations
G Awanou, MJ Lai, P Wenston
Wavelets and splines: Athens, 24-74, 2005
832005
Scattered data interpolation and approximation using bivariate C1 piecewise cubic polynomials
MJ Lai
Computer Aided Geometric Design 13 (1), 81-88, 1996
801996
Examples of bivariate nonseparable compactly supported orthonormal continuous wavelets
W He, MJ Lai
IEEE Transactions on Image Processing 9 (5), 949-953, 2000
782000
Construction of bivariate compactly supported biorthogonal box spline wavelets with arbitrarily high regularities
W He, MJ Lai
Applied and Computational Harmonic Analysis 6 (1), 53-74, 1999
751999
Construction of multivariate compactly supported tight wavelet frames
MJ Lai, J Stöckler
Applied and Computational Harmonic Analysis 21 (3), 324-348, 2006
722006
Vandermonde determinant and Lagrange interpolation in Rs
CK Chui, MJ Lai
Nonlinear and convex analysis 107, 23-35, 1987
721987
Macro-elements and stable local bases for splines on Powell-Sabin triangulations
MJ Lai, L Schumaker
Mathematics of Computation 72 (241), 335-354, 2003
672003
Macro-elements and stable local bases for splines on Clough-Tocher triangulations
MJ Lai, LL Schumaker
Numerische Mathematik 88 (1), 105-119, 2001
652001
Bivariate splines for spatial functional regression models
S Guillas, MJ Lai
Journal of Nonparametric Statistics 22 (4), 477-497, 2010
622010
Multivariate vertex splines and finite elements
CK Chui, MJ Lai
Journal of approximation theory 60 (3), 245-343, 1990
611990
Filling polygonal holes using C1 cubic triangular spline patches
CK Chui, MJ Lai
Computer Aided Geometric Design 17 (4), 297-307, 2000
592000
The system can't perform the operation now. Try again later.
Articles 1–20